# SDR USAA960617

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 35,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 2 INCH AND 1.5 INCH BY 6 INCH CORRODED AREAS FLOOR BEAM BS 328 LBL 10 AND LBL 24-30.  REPAIR ANGLES AND T-CAP.  REPAIRED PER TR 53-10-13.  CORROSION TASK NR C53-107-01, CORROSION LEVEL 1.  (M)
